# SDR CA100114001

- Difficulty date: January 12, 2010
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Engine: Cont IO240B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 60042RSDIN625
- Condition: Damaged
- Location: Wheel
- Part time: 689 hours
- Component: Wheel
- Component part number: 034201
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ALL BALL BEARINGS MISSING FROM THE SEALED BEARING (TC NR 20100114001).
